Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/3520
Title: A UNIFIED APPROACH TO FREE-VIBRATION OF LOCALLY DAMAGED BEAMS HAVING VARIOUS HOMOGENEOUS BOUNDARY-CONDITIONS
Authors: JOSHI, A
MADHUSUDHAN, BS
Issue Date: 1991
Publisher: ACADEMIC PRESS LTD
Citation: JOURNAL OF SOUND AND VIBRATION, 147(3), 475-488
URI: http://dx.doi.org/10.1016/0022-460X(91)90495-6
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3520
http://hdl.handle.net/10054/3520
ISSN: 0022-460X
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.